Couldn't find what you looking for?

TRY OUR SEARCH!

Am not sure what it is but I noticed a bean shaped thing (yellowish-orange) in my stool. They are always the same shape and size (and they float).It started a couple a days ago and i have noticed this only twice and this happens with loose bowels..Iam on glucophage from the past 2 months and also take prenatal vitamins.These bean like thingys looked like the dha capsule i take so i thought at first it was that but today when i did a little research i found that the glucophage shells may sometimes appear in the stools as they dont digest or somthing..Not sure if thats what it was..Has anyone had this???

Loading...

Metformin hydrochloride extended-release tablets must be swallowed whole and never crushed or chewed.

Occasionally, the inactive ingredients of metformin hydrochloride extended-release tablets may be eliminated as a soft mass in your stool that may look like the original tablet; this is not harmful and will not affect the way metformin hydrochloride extended-release tablets work to control your diabetes.

Here is the explanation many of you are looking for!  I was worried as well, but found this information re metformin therapy :) 

Reply

Loading...


This is happening to me now. I take Metformin 1000 mg twice a day. I wasn't sure what it was and was afraid. I feel much better now. Thank you,
Reply

Loading...


I have had these things in my poop too. It started when I was diagnosed with type 2 diabetes & given Metformin & Glipizide. I get the runs about 2 times a month, then it clears & about 1 week later, here's the runs again with those yellow capsule looking things floating in the toilet bowl. After doing a search on the internet I found a site at


that told me to suspect they might be from my diabetes pills.

I checked with my doctor, but she was clueless. She wouldn't even look at the printed out copy of the site. So I did some more internet searches. If she wouldn't then I would. As I have to take so many pills - 28 different drugs & 4 different vitamin & supplements - I had a feeling that I was either very allergic to milk products (I'm slightly lactose intolerant) I thought I might be reacting bad to the pizza I had just recently. Cheese usually causes constipation in me but this time I had the runs BAD & I had a bowl full of those yellow capsule looking things - about 25 or so in just 1 time of going to the bathroom.

If it's what I think it is, it's called Casein Curds & usually only babies get them. It's my belief that if a baby can get them so can I. It was from the article I have shown in this reply that I found yet another website about the curds and Metformin.


Now it's not that I do or don't believe in what the doctor told me - after all she went to college & became a doctor, which I didn't do - I think that since she's had the schooling in the medical field, she should know or at least be open minded to new & unusual things. I will admit I also had a bad case of the stomach flu right then too.

So now what I'm doing is not taking my metformin. I'll go back on them after I've tested my blood sugar for this week - or sooner if the levels shoot up too much during this time. It's just an experiment I'm trying & I don't recommend anyone else do this as it could be dangerous to your health. But I want to find out if those yellow things come back during this time or only when I'm taking the metformin, which by the way, my doctor informed me that does cause diarrhea. 'thanks for telling me doc so many months later'

But I do think these yellow thingies are very directed to my diabetic meds - mostly just the metformin.


***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...


Thank You!!! This is so helpful - I was worried
Reply

Loading...

Thank you for that explanation. I didn't know what that burnt orange thing was. I do take Metformin so that explains it.
Reply

Loading...

my husband has been passing these yellow shaped beans too off and on ever since he had c-diff months ago . Was recently taken off antibiotics (vacumiacin, cipro, and doxycycline he was taking for infection in his leg stump. Dr. doesn't know. He doesn't have diabetes.
Reply

Loading...

I don't take that med but this happened to me and I'm worried
Reply

Loading...

I ALSO HAVE THE YELLOW BEAN LIKE BUT TAKE NO MED;S WHAT SO EVER. NOT EVEN ASPIRIN.
Reply

Loading...

I take four 1000mg a day and noticed this , thanks for posting I was freaking out
Reply

Loading...

I've read a couple of well researched replies on another forum that reference Casein Curds.
In my case, I think those are the culprits for the bizarre yellow beans.
I'm not so good at relaying info, but if you Google "casein curds", you should get a whole lot of results.
For me, I'm just glad to finally have an answer...and to feel a whole lot less freakish. ;)
I also take Metfromin 500mg XR tablets, but they're long, flat, and white, so don't seem like they'd be the culprit...who knows. If they are, as long as the medication is being extracted (as research indicates it would be), that's fine.
Hope this helps!

Reply

Loading...

Well I also take 1000 mg er of metformin a Day and have diarrhea every couple of weeks and I always see those weird capsules in my stool, it was beginning to freak me out I have to ask the doctor next time I see him. Thank you
Reply

Loading...

Thank you. I too have had these and am taking metformin 1000m. Was concerned so thanks a lot. I feel much better .
Reply

Loading...

Just happened to me and I am on metformin for just a week now.
Reply

Loading...

I feel good to not be aline in this. Bad thing I don't have diabetes but am on metformin for infertility and high insulin levels.
Reply

Loading...